IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v22y1993i6p563-579.html
   My bibliography  Save this article

Existence, uniqueness and determinacy of Arrow-Debreu equilibria in finance models

Author

Listed:
  • Dana, Rose-Anne

Abstract

No abstract is available for this item.

Suggested Citation

  • Dana, Rose-Anne, 1993. "Existence, uniqueness and determinacy of Arrow-Debreu equilibria in finance models," Journal of Mathematical Economics, Elsevier, vol. 22(6), pages 563-579.
  • Handle: RePEc:eee:mateco:v:22:y:1993:i:6:p:563-579
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(93)90005-6
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Elvio Accinelli, 1996. "Some remarks about uniquenes of equilibrium for infinite dimensional economies," Estudios Económicos, El Colegio de México, Centro de Estudios Económicos, vol. 11(1), pages 3-32.
    2. Dana, Rose-Anne, 1995. "An extension of Milleron, Mitjushin and Polterovich's result," Journal of Mathematical Economics, Elsevier, vol. 24(3), pages 259-269.
    3. Elvio Accinelli, 1999. "On uniqueness of equilibrium for complete markets with infinitely many goods and in finance models," Estudios de Economia, University of Chile, Department of Economics, vol. 26(1 Year 19), pages 45-61, June.
    4. Dana, R. A. & Le Van, C., 1996. "Asset Equilibria in Lp spaces with complete markets: A duality approach," Journal of Mathematical Economics, Elsevier, vol. 25(3), pages 263-280.
    5. Dmitry Kramkov, 2015. "Existence of an endogenously complete equilibrium driven by a diffusion," Finance and Stochastics, Springer, vol. 19(1), pages 1-22, January.
    6. Roman Muraviev, 2011. "Additive habits with power utility: Estimates, asymptotics and equilibrium," Papers 1108.2889, arXiv.org.
    7. Frayssé, Jean, 2009. "A simple proof of the existence of an equilibrium when the weak axiom holds," Journal of Mathematical Economics, Elsevier, vol. 45(11), pages 767-769, December.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:22:y:1993:i:6:p:563-579. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.